# SDR QXEA2021010400004

- Difficulty date: January 1, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 21,420 hours, 23,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP NEAR FORWARD CARGO DOOR OFF.  REMOVED FROM SERVICE.  REINSTALLED EMERGENCY LIGHT STRIP IN FRONT OF FWD CARGO DOOR, REF 400 TASK 33-51-16-400-801.  AIRCRAFT RETURNED TO SERVICE.
